# SDR DL72E020609

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 75,354 hours, 45,329 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65192923
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE CENTER WING REAR SPAR WEB PER AD 2000-14- 07 AND BAC S/B 727-57A0182 REVEALED A .25 INCH CRACK IN THE WEB BELOW THE UPPER SPAR CAP.  THE CRACK WAS ROUTED OUT OF THE  WEB WITH A 2 INCH CUTOUT AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 383243-14AD, REV A.
